Get Your Dog Care Questions Answered by Experts
How long ago did your dog eat them?Any idea how many she consumed?Do you have any hydrogen peroxide in your house?What breed is your dog?
That number of ingested glycerin suppositories is absolutely going to lead to severe diarrhea for 2 to 3 days, and since it is likely to start in about 6 hours or so...I hate to tell you this, but you're going to have to make ALL of them vomit in order to get the suppositories out of their stomachs...
The way to make that happen is pretty easy and instructions can be found here: http://www.petplace.com/dogs/how-to-induce-vomiting-emesis-in-dogs/page1.aspx (when the pop up window appears on this site, you don't have to register, just go ahead and hit the 'close window' link at the bottom of the window)
Hopefully you can get them to vomit up the suppositories, but be warned...even if they all do vomit, you're still likely to see quite a bit of diarrhea for the next few days...